RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 260, Number 5, Pages 1054–1058 (Mi dan44781)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Isomorphism theorems in the $L_2$-theory of weak solutions of parabolic boundary value problems

N. V. Zhitarashu

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR, Kishinev

Full text: PDF file (612 kB)

Bibliographic databases:
UDC: 517.946
Presented: В. С. Владимиров
Received: 29.04.1981

Citation: N. V. Zhitarashu, “Isomorphism theorems in the $L_2$-theory of weak solutions of parabolic boundary value problems”, Dokl. Akad. Nauk SSSR, 260:5 (1981), 1054–1058

Citation in format AMSBIB
\Bibitem{Zhi81}
\by N.~V.~Zhitarashu
\paper Isomorphism theorems in the $L_2$-theory of weak solutions of parabolic boundary value problems
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 260
\issue 5
\pages 1054--1058
\mathnet{http://mi.mathnet.ru/dan44781}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0635826}
\zmath{https://zbmath.org/?q=an:0488.35038}


Linking options:
  • http://mi.mathnet.ru/eng/dan44781
  • http://mi.mathnet.ru/eng/dan/v260/i5/p1054

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Zhitarashu, “The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems”, Math. USSR-Izv., 31:2 (1988), 273–305  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:9
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019